# SDR AWXA200600510

- Difficulty date: February 28, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 21,101 hours, 8,129 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536780500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON UPPER AND LOWER SURFACE OF FLOOR PANEL 261FF.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 261FF FROM FS 66 TO FS 68 IAW AIRBUS 320 SRM 53-02-00.
